# SDR DALA1024386315

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 38,803 hours, 4,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MX FOUND THE DOOR 3L EMERGENCY EXIT LIGHT INOPERATIVE. MX REPLACED A FUSE ON POWER SUPPLY M7919 AND THE DOOR 3L SLIDE LIGHT ASSY.  OPS CHECK WAS GOOD.
